Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On implanon. Why abdominal pain? Why is BP high? Why does sex hurts?

hi i have been on implanon since august 2011 sine about two months ago i started getting lower abdomen pains on my left side. Now the pain has worsened and spread across entire lower abdomen. i have also felt weird movements, get severe migraines, heavy discharge , and anytime my blood pressure is raised i immediately start bleeding. I currently dont have insurance but i am very paranoid something is wrong. i know my body i understand there are sideffects to the birth control but this is not minor symptoms, they are very strong. also every time i have sexual intercourse it hurts, and back in november after having intercourse i was in so much pain i literally could not move for over 30 minutes. please help.
Asked On : Wed, 27 Jun 2012
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to HCM.

First of kindly do not panic or take stress regarding your problem. Let us consider and classify your problems:

1. Abdominal and genital symptoms- abdomen pains,weird movements,heavy discharge,pain after intercourse: these symptoms are due to a very common problem in females known as Pelvic Inflammatory Disease better known as PID. This is a treatable condition where you have multiple infections coexisting leading to the symptoms described. As soon as the infections are controlled you are free from all the problems.

2.Severe migraines and mood disturbances,bleeding: This may be because of implanon which may cause headache, emotional lability, abdominal pain, loss of libido, and vaginal dryness or might be simple hormonal instability leading to these symptoms.

You can consult a gynecologist who will take care of all of these problem and give you proper and best treatment accordingly.You even don't need any heavy investment or enrollment in insurance for the treatment so relax yourself as it is quite cheap treatment.

Do take care and give us a follow up.

With best wishes for your health,

Dr Sanjay K Kanodia
Answered: Sat, 13 Apr 2013
I find this answer helpful
Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

Since you do not have insurance, I recommend that you immediately go to the ER or the nearest Emergency Department and get yourself thoroughly examined by a gynecologist on call. I recommend that you do so, because there is a high likelihood of your having a pelvic inflammatory disease (PID) which can be classically described like you just did. I do not believe that your condition is related to having implanon implanted. However you would have to relate that during your ER visit as well. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor